# SDR SWIA201743616

- Difficulty date: August 8, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 34,777 hours, 29,390 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN.  PERFORMED APU RUNS AND ENG RUNS AT POWER WITH PACKS ON. COULD NOT DUPLICATE. PASSED FUNCTIONAL FLIGHT.
